# SDR DALA2022113007672

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 90,973 hours, 40,863 cycles
- System (JASC): 2564 · Life Raft
- Part: Lanyard
- Condition: Out Of Position
- Location: Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR RAFT LANYARD STICKING OUT OF THE BOTTOM OF THE RAFT BAY.  STOWED THE LANYARD.
